IEEE - Institute of Electrical and Electronics Engineers, Inc. - On Truncation Techniques in the Approximate Analysis of Periodically Time-Varying Nonlinear Networks

Author(s): I. Sandberg
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1964
Volume: 11
Page(s): 195 - 201
ISSN (Paper): 0018-9324
DOI: 10.1109/TCT.1964.1082309
Regular:

This paper is concerned with the properties of functional equations that arise in the analysis of periodically timevarying nonlinear networks. In particular, we establish in a completely rigorous... View More

Advertisement